# SDR AALA951920

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: P12068
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY LIGHT SYSTEM FAILED TEST IN COCKPIT.  RESECURED LOOSE CANNON PLUG P1-2068 AT MID CABIN EMERGENCY POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
